Children may die from spike protein expelled by the vaccinated-הודעות של נקים

children-may-die-from-spike-protein-expelled-by-the-vaccinated-הודעות-של-נקים

29-06-21 08:06:00,

Children may die from spike protein expelled by vaccinated people in schools, this according to a recent study by Dr. Hervé Seligmann and other reports of the phenomenon of “shedding” (exposure / infection) from the vaccinated.

Dr Seligmann`s study looked at the mortality rates of the different age groups during a period of 22 weeks during the vaccination campaign in Europe.
The table shows an increase in mortality in the weeks after vaccination in Europe in association with vaccination, the mortality increases as age decreases, suggesting that vaccine toxicity increases as age decreases.
click to enlarge

This confirms the various analysis that we have performed and published here on the “Nakim.org” website (see here 1 and here 1).
This shows a very unusual mortality among vaccinated people in Israel during the vaccination process between doses. Surprisingly Pfizer did not mentioned it in its various reports see here 3.
Prof. Didier Raoult also confirmed the phenomenon of vaccinated contracting Covd19 in the weeks after the first dose in Marseille at the beginning of May, as we have reported here 4 .
The most striking and unfortunate thing about Dr. Hervé Seligmann’s research is that children under the age of 15 are also suffering from excessive mortality in Europe during the vaccination campaign, at a time when they have not yet been vaccinated, so this may suggest that children are vulnerable to Spike protein emissions or other toxic substances expelled by the vaccinated, which can lead to their death.

In this context, we mention the unfortunate case of a 5-month-old baby who died within two days after the mother received a second Pfizer vaccine. The American mother was vaccinated at work on March 17, the next day the baby blushed, developed a fever, refused to eat and did not stop crying. He was taken to the hospital and found a particularly high level of enzymes in the liver, which was a sign of poisoning, and the baby died within two days. There is no reason to link his death to a cause other than Pfizer’s “vaccine”, it is reported.
The case can be found here in the Verse system by filling the event number: 1166062-1
https://medalerts.org/vaersdb/index.php

We are now witnessing a phenomenon of an increase in the morbidity of children in Israel due to diseases other than Corona,

 » Lees verder

%d bloggers liken dit: